Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Mathematical general relativity: A sampler


Authors: Piotr T. Chruściel, Gregory J. Galloway and Daniel Pollack
Journal: Bull. Amer. Math. Soc. 47 (2010), 567-638
MSC (2010): Primary 83-02
Published electronically: July 30, 2010
MathSciNet review: 2721040
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide an introduction to selected recent advances in the mathematical understanding of Einstein's theory of gravitation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 83-02

Retrieve articles in all journals with MSC (2010): 83-02


Additional Information

Piotr T. Chruściel
Affiliation: LMPT, Fédération Denis Poisson, Tours; Mathematical Institute and Hertford College, Oxford
Address at time of publication: Hertford College, Oxford OX1 3BW, UK
Email: chrusciel@maths.ox.ac.uk

Gregory J. Galloway
Affiliation: Department of Mathematics, University of Miami
Address at time of publication: Coral Gables, Florida 33124
Email: galloway@math.miami.edu

Daniel Pollack
Affiliation: Department of Mathematics, University of Washington
Address at time of publication: Box 354350, Seattle, Washington 98195-4350, USA
Email: pollack@math.washington.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-2010-01304-5
PII: S 0273-0979(2010)01304-5
Received by editor(s): September 11, 2008
Received by editor(s) in revised form: November 6, 2008
Published electronically: July 30, 2010
Additional Notes: Support by the Banff International Research Station (Banff, Canada), and by Institut Mittag-Leffler (Djursholm, Sweden) is gratefully acknowledged. The research of the second author has been supported in part by an NSF grant DMS 0708048.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.